# SDR W8PA960001

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: AR7077M1
- Condition: Defective
- Location: Empennage
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

CREW REPORTED ON APPROACH IN PATTERN AT 400 FEET, HORIZONTAL STABILIZER TRIM CONTINUED TO RUN IN NOSE DOWN POSITION, HAD TO DISCONNECT.  MAINTENANCE REPLACED STABILIZER TRIM MOTOR PER MM 27-41-51.  OPS CHECKED SYSTEM OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
